Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 63, NWS Topeka, KS

June 29, 2007Lyon County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 29, 2007, 5:39 PM CDT for Lyon County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 29, 2007, 5:39 PM CDT (22:39 UTC)
Expired
Jun 29, 2007, 9:45 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Whole counties

County Lyon County, KS

The radar

The Topeka radar (KTWX), 61 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:55 PM CDTFLASH FLOOD16 Ssw Emporia, KSSPOTTERS REPORTED ROCK CREEK WAS OUT OF ITS BANKS. A COUPLE INCHES OF WATER WAS ALSO COVERING PARTS OF THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 292241
FFWTOP
KSC111-300245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
539 PM CDT FRI JUN 29 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LYON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM THUNDERSTORMS ACROSS SOUTHERN LYON COUNTY. THE 
HEAVIEST RAINFALL AMOUNTS HAVE FALLEN WEST OF OLPE...WITH ADDITIONAL 
HEAVY RAIN MOVING INTO SOUTH CENTRAL AND SOUTHWEST LYON COUNTY. 
MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE THROUGH THE EMPORIA 
AREA.

* LOCATIONS IMPACTED INCLUDE...
  NEOSHO RAPIDS...
  HARTFORD...
  EMPORIA...
  OLPE...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 133.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 143.

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3816 9635 3817 9596 3849 9595 3849 9635

$$
1 follow-up statement
000 
WGUS73 KTOP 300010
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT FRI JUN 29 2007

KSC111-300245-
LYON-
702 PM CDT FRI JUN 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHERN LYON COUNTY...

AT 658 PM CDT...TRAINED WEATHER SPOTTERS REPORTED ROCK CREEK OUT OF 
ITS BANKS...WITH A FEW INCHES OF WATER COVERING PARTS OF THE ROAD. 
MODERATE TO HEAVY RAIN CONTINUES TO FALL ACROSS SOUTHERN LYON COUNTY 
AND ADDITIONAL RISES IN CREEKS AND STREAMS IS ANTICIPATED. ALSO BE 
ALERT FOR STREET FLOODING IN URBAN AREAS.

LOCATIONS IMPACTED INCLUDE...
NEOSHO RAPIDS AND EMPORIA

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 118 AND 134.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 143.

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

LAT...LON 3816 9635 3817 9596 3849 9595 3849 9635

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 4:12 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 29, 4:12 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
412 PM CDT FRI JUN 29 2007

.DISCUSSION...

LATEST SATELLITE AND PROFILERS SHOW THE UPPER LOW OVER WESTERN
OKLAHOMA AND SOUTH CENTRAL KANSAS. THE 850 MB FRONT CONTINUES TO LAY
ACROSS SOUTH CENTRAL AND EAST CENTRAL KANSAS THIS AFTERNOON. 850 MB
WINDS HAVE BACKED ACROSS NORTHERN OKLAHOMA WITH MOISTURE CONVERGENCE
ACROSS SOUTH CENTRAL KANSAS. THIS HAS HELPED TO FUEL SHOWERS AND
THUNDERSTORMS ACROSS SOUTHERN KANSAS THIS AFTERNOON. THE FLOW WILL
CONTINUE TO PUMP PWS NEAR 2 INCHES INTO SOUTH CENTRAL AND EAST
CENTRAL KANSAS TONIGHT.

THE MODELS SHOW THE MID AND UPPER LEVEL SHEAR AXIS MOVING SLIGHTLY
WEST TONIGHT. THE WINDS AT 850 MB WILL CONTINUE INCREASE THIS
EVENING AND PUMP MOISTURE INTO THE AREA. ALSO REGION WILL BE IN
RIGHT ENTRANCE REGION OF UPPER JET WHICH WILL INCREASE ASCENT ACROSS
SOUTH CENTRAL AND EAST CENTRAL KANSAS TONIGHT. EXPECT TROPICAL
AIRMASS WITH HIGH RAINFALL EFFICIENCIES TO CONTINUE INTO SATURDAY
AFTERNOON AS SYSTEM MOVES LITTLE DURING THAT TIME. THEREFORE HAVE
EXTENDED THE FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR AREAS
ALONG AND SOUTH OF I-70 IN EAST CENTRAL KANSAS.

TEMPERATURES TONIGHT WILL ONLY COOL INTO THE LOW TO MID 60S.

MORNING PRECIPITATION AND CLOUDS WILL ONCE AGAIN LIMIT AMOUNT OF
WARMUP ON SATURDAY AND SHOULD SEE WARMEST TEMPERATURES ACROSS NORTH
CENTRAL KANSAS AND NEAR THE NEBRASKA BORDER.

SATURDAY NIGHT THROUGH SUNDAY...GFS SEEMED TO BE HANDLING THE
DEVELOPING H850 LOW ACROSS WESTERN OK PRETTY WELL THIS AFTERNOON.
THE H850 LOW LOOKS TO REMAIN NEARLY STATIONARY THROUGH SATURDAY
NIGHT PROVIDING FOCUS FOR THE LOW LEVEL JET INTO EAST CENTRAL KS.
GFS INDICATES FAIRLY PERSISTENT MOISTURE CONVERGENCE ALONG THE
INVERTED TROUGH EXTENDING NORTHEAST INTO THE CWA THROUGH THE
PERIOD.  IN THE LARGE SCALE PATTERN WATER VAPOR IMAGERY INDICATES A
STRONG SHORTWAVE EMBEDDED IN THE TROUGH SITTING OFFSHORE THE WESTERN
CANADIAN COAST.  THIS SHORTWAVE IS STILL EXPECTED TO FLATTEN OUT A
LARGE RIDGE EXTENDING FROM THE DESERT SOUTHWEST AND NORTH INTO THE
CANADIAN ROCKIES.  THE RIDGE IS EXPECTED TO BUILD SOUTHEAST OUT OF
THE NORTHERN PLAINS AND NUDGE INTO KS.  THIS RIDGING WILL CONTINUE
TO BRING DRY AIR INTO THE NORTHERN PORTION OF THE CWA.  WITH THE
H850 LOW PUMPING GOOD TROPICAL MOISTURE INTO EAST CENTRAL KS...AND
RIDGING BRINGING DRIER AIR SOUTH EXPECT THE CHANCES FOR SHOWERS AND
AN ISOLATED THUNDERSTORM TO CONTINUE ACROSS EAST CENTRAL KS...BUT
THERE SHOULD BE A DISTINCT CUT OFF LINE SOMEWHERE ACROSS THE
FORECAST AREA.  AT THIS TIME BASED ON FORECAST SOUNDINGS THIS LINE
WOULD SEEM TO BE ALONG THE INTERSTATE 70 CORRIDOR WITH KMHK
SOUNDINGS INDICATING DRY MID LEVEL AIR CAPPING OFF PRECIPITATION
WHILE SOUTH OF I-70 SOUNDINGS INDICATE NEARLY TROPICAL PROFILE
THROUGH THE MID LEVELS.  OVER THE PAST 48 HOURS PRECIPITATION OVER
EAST CENTRAL KS HAS BEEN GREATLY ENHANCED OVERNIGHT WITH THE LLJ
PROVIDING ADDITIONAL MOISTURE CONVERGENCE ALONG THE INVERTED TROUGH
AXIS OVER EASTERN KS.  FEEL THIS WILL CONTINUE WITH LITTLE MOVEMENT
EXPECTED IN THE H850 LOW AND HAVE PLACED 50-60 PERCENT POPS
GENERALLY SOUTH OF I-70 SATURDAY NIGHT.  AS THE LLJ MIXES OUT A
PERSISTENT BAND OF SHOWERS LOOKS TO BREAK UP INTO SCATTERED TO
ISOLATED SHOWERS IN THE AFTERNOON.  AFTERNOON POPS COULD BE ENHANCED
IF THERE WERE ANY BREAKS IN CLOUD COVER...BUT THIS IS NOT EXPECTED
AT THIS TIME...SO WENT WITH 40 PERCENT CHANCE OF SHOWERS DURING THE
DAY SUNDAY...AGAIN GENERALLY SOUTH OF I-70.

SUNDAY NIGHT THROUGH INDEPENDENCE DAY...WITH THE STRONG SHORTWAVE
VISIBLE ON WATER VAPOR IMAGERY THERE IS SOME HOPE THAT THIS RIDGING
THAT HAS BEEN ADVERTISED BUT DELAYED DURING THE PAST 24-36 HOURS MAY
ACTUALLY BUILD THROUGH THE ENTIRE FORECAST AREA BY MONDAY.  ONCE THE
RIDGE MANAGES TO FLATTEN OUT...WESTERLIES WILL MOVE OVER THE
NORTHERN ROCKIES BRINGING SOUTHERLY FLOW BACK THROUGH THE CENTRAL
PLAINS.  WITH LITTLE TIME FOR DRIER AIR TO WORK INTO NORTH CENTRAL
KS...AND WITH THE 6-10 INCHES OF RAIN THIS AREA HAS ALREADY RECEIVED
WOULD EXPECT THAT WITH MOSTLY SUNNY SKIES EXPECTED THROUGH THIS
PERIOD THERE WILL AT LEAST BE SOME CHANCE THAT THUNDERSTORMS COULD
POP UP DUE TO AFTERNOON HEATING ESPECIALLY ACROSS EAST CENTRAL KS.
AT THIS TIME HAVE KEPT THE FORECAST DRY FOCUSING MAINLY ON THE UPPER
LEVEL RIDGING IN PLACE...BUT SOMETHING TO KEEP AN EYE ON ONCE THE
MESSY PATTERN OVER EAST CENTRAL KS HAS BEEN RESOLVED.  STILL EXPECT
THE TEMPERATURES TO CLIMB INTO THE 90S BY TUESDAY...HOWEVER LOWERED
TEMPS THROUGH THE PERIOD AS PREVIOUS FORECASTS WERE ASSUMING A
GRADUAL WARMUP WITH A FEW DAYS OF SUNNY SKIES AND SOUTHERLY FLOW.
BECAUSE THIS WINDOW IS SMALLER LESS OF A WARM UP IS EXPECTED.

INDEPENDENCE DAY THROUGH THURSDAY...GFS CONTINUES TO BRING A STRONG
SHORTWAVE THROUGH THE GREAT LAKES WHILE THE LARGE SCALE ROSSBY
PATTERN RETROGRADES BRINGING STRONG UPPER LEVEL RIDGING OVER THE
WESTERN CONUS AND TROUGHING OVER THE EAST COAST IN THE EXTENDED.
WITH NORTHWEST FLOW ALOFT IT SEEMS REASONABLE THAT THE SHORTWAVE
OVER THE GREAT LAKES WILL SEND A FRONTAL BOUNDARY SOUTH THROUGH THE
PLAINS...BUT HOW FAST THIS FRONT WILL MOVE IS STILL UP IN THE AIR.
WITH THE UPPER LEVEL SUPPORT FOR THE FRONTAL PASSAGE MOVES QUICKLY
OFF TO THE EAST OF THE PLAINS WOULD EXPECT A RELATIVELY SLOW PASSAGE
WHICH WAS SUPPORTED BY THE 06Z GFS.  THE 12Z GFS HAS COME IN FASTER
WITH THE FRONT PARTIALLY DUE TO A MORE AMPLIFIED SHORTWAVE AS THE
LARGE SCALE UPPER PATTERN RETROGRADES.  CURRENT FORECAST PACKAGE IS
IN LINE WITH THE 06Z GFS WHICH BRINGS THE FRONT INTO THE NORTHERN
PORTION OF THE CWA INDEPENDENCE DAY...AND THEN SOUTH THROUGH THE
AREA WEDNESDAY NIGHT.  FORECAST SOUNDINGS INDICATE THAT A FRONTAL
PASSAGE WOULD BREAK CAPPING OVER THE CWA ALLOWING A LINE OF
THUNDERSTORMS TO DEVELOP ALONG THE FRONTAL BOUNDARY.  THE 12Z GFS
BRINGS THIS LINE THROUGH THE AREA DURING THE DAY.  AT THIS TIME HAVE
KEPT MUCH OF THE AREA DRY ON WEDNESDAY...AND THEN EXTENDED 20-30
PERCENT CHANCE POPS ACROSS THE ENTIRE CWA WEDNESDAY NIGHT.  KEPT
POPS GOING ACROSS THE SOUTHERN HALF OF THE CWA DURING THE DAY
THURSDAY WITH LOW CONFIDENCE IN THE TIMING OF THE FRONTAL PASSAGE.
ONCE THE TIMING OF THE FRONTAL PASSAGE IS BETTER RESOLVED HIGHER
CHANCE OF PRECIPITATION WILL LIKELY BE NEEDED IN THE FORECAST FROM
INDEPENDENCE DAY TO THURSDAY AFTERNOON.  UNFORTUNATELY AT THIS TIME
THERE LOOKS TO BE AT LEAST SOME POSSIBILITY FOR THUNDERSTORMS ACROSS
EASTERN KS FOR WEDNESDAY NIGHT FIREWORKS SHOWS.  WITH EXPECTED
FRONTAL PASSAGE UNDERCUT HPC GUIDANCE ON TEMPERATURES WITH MORE
CLOUD COVER EXPECTED.

FRIDAY...LEFT DRY FOR NOW...IT WOULD SEEM THURSDAY NIGHT AND FRIDAY
WOULD BE STABLE AIR BEHIND THE FRONTAL BOUNDARY PASSAGE.  AGAIN
UNDERCUT HPC WITH AT LEAST SOME COLD AIR ADVECTION BEHIND THE
FRONTAL BOUNDARY.

&&

.AVIATION...

AS PRECIPITATION SHIELD MOVES NORTH THIS AFTERNOON AND MOISTURE
CONTINUES TO ADVECT INTO EAST CENTRAL KANSAS WILL SEE A MIX OF MVFR
AND IFR CEILINGS. SOME IMPROVEMENT IS POSSIBLE LATER THIS EVENING
THEN WILL SEE AN INCREASE IN MVFR AND IFR CIGS LATER TONIGHT.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 6 PM
SATURDAY FOR KSZ37>40-054>056-058-059.

&&
Hazardous weather outlook, Jun 29, 4:42 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
442 PM CDT FRI JUN 29 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-302145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
442 PM CDT FRI JUN 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THE OVERNIGHT HOURS
GENERALLY ALONG AND SOUTH OF A COUNCIL GROVE...TO TOPEKA...TO
LAWRENCE LINE. PERIODS OF RAIN SHOWERS AND ISOLATED THUNDERSTORMS
ARE EXPECTED TO PRODUCE HEAVY RAINFALL AT TIMES THROUGH THE WATCH
AREA. ADDITIONAL HEAVY RAINFALL WILL ONLY COMPLICATE ONGOING
FLOODING PROBLEMS ACROSS EAST CENTRAL KANSAS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO CONTINUE
GENERALLY ALONG AND SOUTH OF INTERSTATE 70 THROUGH SUNDAY
AFTERNOON. HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL
REMAIN POSSIBLE OVER THE FLASH FLOOD WATCH AREA...THEREFORE THE
FLASH FLOOD WATCH HAS BEEN EXTENDED INTO SATURDAY AFTERNOON.
PRECIPITATION RATES ARE EXPECTED TO DECREASE SOMEWHAT SATURDAY
NIGHT INTO SUNDAY...ALTHOUGH LOCALLY HEAVY RAINFALL REMAINS
POSSIBLE.

THERE IS A CHANCE FOR THUNDERSTORMS GENERALLY ALONG AND NORTH OF
HIGHWAY 36 ON WEDNESDAY...AND THEN ACROSS THE ENTIRE OUTLOOK AREA
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH
AND ANY OBSERVED FLOODING TO THE NATIONAL WEATHER SERVICE IN
TOPEKA.

In the hours before

Local storm report, Jun 29, 12:26 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1226 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLOOD            NW LANE                 38.44N 95.08W
06/29/2007                   FRANKLIN           KS   CO-OP OBSERVER

            DOUGLAS ROAD NEXT TO POTTAWATOMIE CREEK FLOODED DUE TO
            CREEL EXCEDDINGITS BANKS. 1/4 MILE OF ROAD COVERED.

&&

BYRNE
Local storm report, Jun 29, 12:57 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1257 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     FLOOD            NW LANE                 38.44N 95.08W
06/29/2007                   FRANKLIN           KS   CO-OP OBSERVER

            DOUGLAS ROAD NEXT TO POTTAWATOMIE CREEK FLOODED DUE TO
            CREEK EXCEEDING ITS BANKS. 1/4 MILE OF ROAD COVERED.

&&

BYRNE
Local storm report, Jun 29, 2:45 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
245 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HEAVY RAIN       GREELEY                 38.37N 95.13W
06/29/2007  M8.80 INCH       ANDERSON           KS   TRAINED SPOTTER

            STORM TOTAL PRECIPITATION OVER THE LAST 48 HOURS. ALSO
            REPORTED ONE HOUR RAINFALL TOTAL OF 1.3 INCHES FROM 1000
            AM TO 1100 AM THIS MORNING.

&&

CAVANAUGH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:10 AM CDTFlash Flood WarningTOPAnderson6 hr
Jun 29, 5:45 AM CDTFlash Flood WarningTOPCoffey6 hr
Jun 29, 7:52 AM CDTFlash Flood WarningTOPFranklin6 hr
Jun 29, 10:53 AM CDTFlash Flood WarningTOPAnderson4 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.